# SDR ASOA2015070813407

- Difficulty date: July 8, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 349, RBL 40 SILL PLATE.  STARTED REMOVING CORROSION IAW SRM 51-21-06-00.  FOUND TO BE OUT OF LIMITS IAW REO 601R-53-00-530.  COMPLIED WITH EA 32-2015-287.
